How To Deal With Blood Clots Caused By Inappropriate Effects Of Birth Control?

Illustration of How To Deal With Blood Clots Caused By Inappropriate Effects Of Birth Control?
Illustration: How To Deal With Blood Clots Caused By Inappropriate Effects Of Birth Control? images.medicinenet.com

Hi ! These months I have often been sick with a high fever and I have menstruation. A month I was sick 4 times but during the illness accompanied by menstruation when I consulted a gynecologist in the womb doctor qalm uterus there was a blood clot caused by effects that do not match with clb. Gimna with the doctor’s response ?? Please reply

1 Answer:

Hello Milan, thanks in advance for the question.

Previously, I need to confirm in advance about the type of birth control that you are using, whether the type of injection, birth control pills, IUD or other types?

Next I try to explain some of the side effects that can be experienced by KB users, the first is regarding injectable birth control. Effects that can arise from the use of injectable birth control include such as weight gain, irregular blood circulation, and changes in mood, in some people can also experience headaches and pain in the breast. There are also several possibilities such as loss of bone mineral density, fertility does not return quickly and cannot protect from sexually transmitted infections.

For side effects of birth control pills such as nausea, headaches and pain in the breast, bleeding outside the menstrual period, decreased libido, increased body weight, changes in mood, etc. Most women will experience mild effects, but there are some women who are at risk of experiencing more serious conditions, for example birth control pills can cause blood clots where this can cause thrombosis of veins in the legs, lungs, even stroke or heart attack can occur , other effects such as vision problems, swelling / pain in the legs and thighs, etc.

As for the side effects of IUD KB for example can occur vaginal discharge, the volume of blood during menstruation increases and sometimes more pain / stomach cramps.

If you experience a serious condition related to the use of birth control you should be able to re-consult with your obstetrician, because some birth control does have certain conditions for its users and in some people may not be suitable for certain types of birth control.

Thus information from us, hopefully helps.

: by

Related Question

There Are Still Traces Of TB In The Right Lung After 9 Months Of Treatment?

There Are Still Traces Of TB In The Right Lung After 9 Months Of Treatment?

(1 year ago)

good afternoon my name is 22 years old. I want to ask, I have been undergoing treatment for 9 months for 9 months, but the results still have traces on the right side of the chest....

Itching In The Genital Area Accompanied By Red Spots?

Itching In The Genital Area Accompanied By Red Spots?

(1 year ago)

Morning, I want to ask, early August I checked the HIV and syphilis test at the clinic when I experienced symptoms of itching in the genital area and there were red spots in the ge...

Swelling In The Temple And Purplish Color After An Accident?

Swelling In The Temple And Purplish Color After An Accident?

(1 year ago)

Hello, I fell off the motorbike on Tuesday and my left temple hit my left eye so that it was swollen, and on Wednesday it also swelled my eyes and became a purple color, but on the...

Leave a Reply

Your email address will not be published. Required fields are marked *